# SDR GTIA2015012601488

- Difficulty date: January 26, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 8,907 hours, 4,081 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBS JUMPSEAT, OXYGEN MASK INOPERATIVE.  R & R THE OXYGEN MASK STOWAGE BOX IAW AMM 35-12-41, PB 401. OPS AND LEAK CHECKED GOOD.
